# SDR GTIA2016103101671

- Difficulty date: October 31, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 37,751 hours, 17,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FROM ROW 10 AND BACK NO EMERGENCY LIGHTS ARE WORKING IAW CIDS TEST, BATTERY PACKS 13WL AND 12WL ARE FOUND BAD.  R & R THE BATTERY PACKS IAW AMM 3-51-38 PB 401. ALL CHECKED GOOD.
